# SDR SWAA2019051032517

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 42,097 hours, 23,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 286A3142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH LIGHT INOP.  RELAMPED LIGHT PER WDM.
